MathSciNet Relay Station
MathSciNet bibliographic data
MR2855965 93D10 (34G20 93C25)
Tai, Zhixin; Lun, Shuxian Absolutely exponential stability of Lur'e distributed parameter control systems. Appl. Math. Lett. 25 (2012), no. 3, 232–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement